MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123516A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to incorrect eye size - undersized.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: "warning: do not use ointments or lubricants having a petroleum, they will damage latex and may cause balloon to burst.Do not aspirate urine through the drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use.-use luer tip syringe to inflate with stated ml/cc of sterile water.Do not use needle or for prefilled product, remove clip and squeeze reservoir to inflate with stated ml/cc of sterile water.Recommend inflation capacities: 5ml/cc balloon: use 10ml/cc sterile water 30ml/cc balloon: use 35ml/cc sterile water.Do not exceed recommended capacities.For urological use only.To deflate catheter balloon, gently insert luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary contact adequate trained professionals for assistance as directed by hospital protocol.Should balloon rupture occurred care should be taken to assure that all balloon fragment have been removed from the patient." this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that after the foley catheter was placed, it was confirmed that the position was correct, but urine could not be drained out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.No root cause could be found because the reported event was unconfirmed.A potential root cause for this failure mode could be due to incorrect eye size - undersized.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: warning: do not use ointments or lubricants having a petroleum.They will damage latex and may cause balloon to burst.Do not aspirate urine through the drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use.Use luer tip syringe to inflate with stated ml/cc od sterile water.Do not use needle or for prefilled product, remove clip and squeeze reservoir to inflate with stated ml/cc of sterile water.Recommend inflation capacities: 5ml per cc balloon: use 10ml per cc sterile water.30ml per cc balloon: use 35ml per cc sterile water.Do not exceed recommended capacities.For urological use only.To deflate catheter balloon, gently insert luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professionals for assistance as directed by hospital protocol.Should balloon rupture occurred care should be taken to assure that all balloon fragments have been removed from the patient.Correction- d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21697896
Report Number1018233-2025-02041
Device Sequence Number9419384
Product Code EZC
UDI-Device Identifier00801741171680
UDI-Public(01)00801741171680(11)241016(17)290628(10)MYJV5464
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYJV5464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown